# SDR C2XA09SH139

- Difficulty date: May 2, 2009
- Submitted: May 3, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 17,954 hours, 13,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 89957
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK NR 4 AND NR 5 FLOOR PROXIMITY LIGHT STRIPS INOP (EMERGENCY LIGHTS).  MAINTENANCE REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY HOLDER ASSY IAW EMB-145 AMM 33-50-04.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
